MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC.. CMC EXTREMITY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC.. CMC EXTREMITY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10552
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Opened up a cmc extremity pack.When we were unpacking the pack, we found a hair in the weave of the bottom sheet.Everything was taken down and new pack was done.The patient was not involved.
 
Additional Manufacturer Narrative
A user facility medwatch report ((b)(4)) was received on 11/2/2022 reporting an opened up a cmc extremity pack.When we were unpacking the pack, we found a hair in the weave of the bottom sheet.Everything was taken down and new pack was done.The patient was not involved.A supplier corrective action request (scar) was sent to the supplier o & m halyard health.The sample was returned to deroyal for evaluation on 11/7/2022.Deroyal reviewed product specifications and the work order for the specified product.An inventory check of 125 products were examined and were deemed to be acceptable.Deroyal also reviewed the failure modes and effects analysis and determined that it was not in need of an update.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
The drape was returned to deroyal on 11/7/2022 for evaluation.A supplier corrective action request (scar) was issued to the drape supplier o&m halyard medical.Root cause: was established as a dirty area and not following good manufacturing practices.Issue was found during use, as part of the good manufacturing practices all personnel must use cloth-like hats and antistatic gowns.In addition to this, cutting personnel wear gloves to avoid damage on product.The following corrective and preventive actions have taken place by o&m halyard medical: internally (b)(4) was created to address this kind of issues.The taken actions were to create an audit commission to monitor the controlled access rules and retraining in the ja-07297 to all personnel.To prevent this from potentially happening in the future, o&m halyard medical notified the complaint and personnel were also notified of the issue.Production records were reviewed and no issues were found.An inventory check of the drapes was made by deroyal.A total of (b)(4) of the 5-1918 drapes were inspected and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
The drape was returned to deroyal on 11/7/2022 for evaluation.A supplier corrective action request (scar) was issued to the drape supplier o&m halyard medical.Root cause: was established as a dirty area and not following good manufacturing practices.Issue was found during use, as part of the good manufacturing practices all personnel must use cloth-like hats and antistatic gowns.In addition to this, cutting personnel wear gloves to avoid damage on product.The following corrective and preventive actions have taken place by o&m halyard medical: internally qnc-no3-22-00120 was created to address this kind of issues.The taken actions were to create an audit commission to monitor the controlled access rules and retraining in the ja-07297 to all personnel.To prevent this from potentially happening in the future, o&m halyard medical notified the complaint and personnel were also notified of the issue.Production records were reviewed and no issues were found.An inventory check of the drapes was made by deroyal.A total of 125 of the 5-1918 drapes were inspected and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC EXTREMITY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928477
Report Number3005011024-2022-00033
Device Sequence Number2847402
Product Code LRO
UDI-Device Identifier00749756363549
UDI-Public00749756363549
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10552
Device Lot Number57751905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown